2017
Том 69
№ 9

All Issues

Characterization of the Hilbert space L2 (Ω, U, μ) in terms of the additivity of the measure of dispersion

Baidak G. I., Braverman M. Sh., Petunin Yu. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 36 (1984), no. 6, pp 507-511.

Citation Example: Baidak G. I., Braverman M. Sh., Petunin Yu. I. Characterization of the Hilbert space L2 (Ω, U, μ) in terms of the additivity of the measure of dispersion  // Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 683 – 688.

Full text